Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Further evaluation of Howland integrals


Author: Chih Bing Ling
Journal: Math. Comp. 32 (1978), 900-904
MSC: Primary 65A05
MathSciNet review: 492047
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The purpose of this paper is to further evaluate two Howland integrals to 25D when their index is an even integer.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05

Retrieve articles in all journals with MSC: 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1978-0492047-0
PII: S 0025-5718(1978)0492047-0
Keywords: Evaluation of Howland integrals
Article copyright: © Copyright 1978 American Mathematical Society